# SDR CALA2014032000370

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 81,433 hours, 17,695 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Converter
- Part number: 19252130214
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAW LP 7630770 LIGHTNING STRIKE & SMOKE IN CABIN PERFORMED TASK 05-51-58-910-801C1 SMOKE & ODOR IN COCKPIT & CABIN.  IAW NR 4714759 FOR R & R SEAT 9R H INSPECTION.  COMPLIED WITH INSPECTION, IAW TO FLIGHT ATTENDANT REPORT OF SMELL & NOISE AT ROW 8 & 9, FOUND INSPECTION CONVERTER BAD.  REPLACED CONVERTER 19-2521-3-0214.
